# SDR UIEA2019020703147

- Difficulty date: February 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,444 hours, 16,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU OIL QTY" STATUS MESSAGE. APU OIL QTY SHOWED "FULL" ON GROUND. SERVICED PER AMM 12-13-04. SECURED OIL FILLER CAP. PERFORMED LEAK CHECK. NO LEAKS NOTED AT THIS TIME.
